# SDR CALA0700682

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65516242
- Condition: Corroded
- Location: Bs 967 S27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AT RIVET ROW, STA 967 BETWEEN STRINGERS 27R AND 27L.  A REPAIR WAS INSTALLED IAW ECRA 5311-01377.
